# SDR SWAA2022021471148

- Difficulty date: May 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLIGHT COMPARTMENT FLOOR PANEL HAS CORROSION ON LOWER SURFACE. / BLENDED AND REMOVED CORROSION ON FLIGHT DECK FLOOR PANEL LOWER SURFACE. ORG 'T' .040' REMOVAL .008' MATERIAL WITH .032' REMAINING OUT OF LIMITS IAW SRM 53-10-51-18. LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-05 APPLIED TOP COAT IAW MM 51-21-73. PANEL INSTALLED ON JPANEL-211-CLOSE ATAG A69910
